Hi i have recently had episodes of arm squeezing/tightness chest pain/sensation nausea and dizziness with shortness of breath!
I woke up with arm tightness/squeezing in both arma then an hour after i had woke with these symptoms i tokk a nurofen then an hour after that hadnt worked i had paracetamol an hr later that didnt stop it!! then as a caution to something i had been told by nhs direct over the phone i chewed an aspirin on the way to a +e as they said i should make my way there!!
They did ecgs which had some abnormalitys but not anything substantial? they did blood tests etc and It came back that I had tested positive for blood clots! The nurse decided to give me a gtn tablet after i told her the history of some relatives who started with heart attacks form the age of 38 and had a further one plus a stroke! Funnily enough that gtn almost immediatly stopped the arm and chest pain within 10 minutes!
That day I had taken Was given stomach injections and told to conitnue them for 3 days then sent bk for ct scan of lungs to find clot nothing was found and I was sent home!
A few days later I ended up with serious chest pains and shortness of breath! My mum rang an ambulance and she told them the first thing that had happened so the ambulance crew gave me aspirin plus a gtn tablet! Again within 10 minutes it stopped! and I was sent home being told maybe i am hav9ng anxiety attacks! I was furious that I had been fobbed off although my ecgs and bloods were clear!! I went to gp a few days later and after all the symptoms i had he immediatly prescribed me gtn spray! Monomil 60mg once a day! Simvastatins 20mg a day and a dispersible 75mg aspirin a day also! Saying it sounded like angina! I have been in and out of a+e 2 more times since then and every test is coming bcak normal! I am now waiting for referall for heart scan straight after a treadmill test for actual confirmation of angina!? I am at my wits end not knowing what the hell is happening ! I am a 35 yrold female with a husband and 3 sons to look after aged 17, 11 and 4! I have been told not to even hoover up but its impossible not to! I cant sleep as everytime i drift off im having palpitaions so the only reason I do sleep is severe exhaustion! My body cant take it any longer not knowing! I worry about the tablets im on! and if they say it isnt angina could i be harming my heart taking all this stuff! The last visit to the hospital they have added lanzaporazole to my list of meds because i was sick 7 times with the last chest pain episode! Its leaving me wiped out and all I do each day is sit worrying waiting for something to happen! So I am constantly panicking now and if one more person asks me to not worry i will scream! Im scared out of my wits not knowing what it is! Or isn't! Can you shed any light for me>?
Well, with the description the episodes could be due to angina, while with normal EKGs the possibility seems unlikely; where other causes such as those related to the GI such as motility disorders, GI spasms etc may need to be considered as well. To be on the safer side, a stress test is suggested which if turns out to be negative again, we can proceed with GI investigations such as manometry etc. The medications prescribed are not harmful even in the absence of angina.
Hope this is helpful.
Thank you i have no been prescribed diazepam 2mg for constant panic attacks. I appreciate your reply but do not understand what gi spasms are oops ? :( After each episode I forgot to mention I get a tremor like thing in my whole body as if im very cold but im not? this lasts about 5 minutes its awful! could it be something with my thyroid as i was taking kelp a few months ago for about 3 months and thought it could be possible i have to much iodine in my body? that was the only other explanantion i could think of! Although i stopped them tablets which were one a day 900mg sea kelp tablets in september? Diazepam stop the panics a lot but im very scared to take these as i suffer low blood pressure and know monmil reduce it further and have now been told by someone on a site on google that i musnt take diazepam while i take monomil as it could dangerously lower my blood pressure further? thanks for the reply you don;t know how mcuh i appreciate this! Ps i dont know if this makes a difference but i get up about 5 times a night to wee too!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.